Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 26 found articles
 
 
  Jordan canonical form of Pascal-type matrices via sequences of binomial type
 
 
Title: Jordan canonical form of Pascal-type matrices via sequences of binomial type
Author: Yang, Sheng-liang
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 15 pages 3040-3045
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands